# SDR 2007UALA01223

- Difficulty date: April 18, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 58,071 hours, 16,846 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE BULB WILL NOT TEST.     [06-14-07]    CONFIRMED BOTTLE PRESSURE SWITCH S10464 IS READING OPEN BETWEEN PINS A-C DUE TO INSUFFICIENT BOTTLE PRESSURE NOTED AT 2600 PSI.  SWITCH IS DESIGNED TO OPEN WHEN BOTTLE PRESS READS BELOW 2780 PSI.  REPLACED BOTTLE ASSY.
